# SDR IPXA2024021287366

- Difficulty date: January 16, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER LE PANEL 322AL , 322BL ,ALLUMINIUM BONDED COVER AT LE HAS APPEAR TO HAVE DENTS AT SEVERAL PLACECS . 89-171 INSTALLED VERTICAL STAB LEADING EDGE PANELS 322AL, 322BL, IAW A300 AMM 53-32-11/401 VERIFIED.
